# SDR TRAX200600698

- Difficulty date: September 3, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 29,104 hours, 32,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD DOOR FRAME BOTTOM STIFFENER CRACKED.
